# SDR ASOA03090

- Difficulty date: March 7, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Engine: Ge CF34*
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Odor
- Location: Acm
- Component: Acm
- Component part number: 78279015
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO MOB, AFTER STARTING THE AUXILLARY POWER UNIT AND SWITCHING THE BLEEDS, A FUEL ODOR OCCURRED IN THE COCKPIT AND CABIN.  THE FUEL ODOR DISSIPATED AFTER SHUTTING THE AUXILIARY POWER UNIT DOWN.  THE AIRCRAFT SAFELY IN MOB.  MAINTENANCE REMOVED AND REPLACED BOTH COALESCER BAGS ON THE AIR CYCLE MACHINE.  ALSO, BOTH ENGINES WERE RAN WITH THE ENGINE BLEEDS CYCLED ON AND OFF, AND THE AUXILIARY POWER UNIT WAS SHUT DOWN AND RE-STARTED WITH THE ENGINES RUNNING.  NO FUEL ODOR WAS NOTED.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
